# SDR 08FDEA01215

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: ARB07892
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER BUTTERFLY FITTING NR 43 IS CRACKED APPROX 1/2 TOTAL LENGTH ON THE RIGHT WING, STA XORS 372.  THE FITTING IS INSIDE THE FUEL TANK AT STRINGER 43, RIB XORS 372.  REMOVED & REPLACED FITTING REF SRM 51-33-01;  VOL II
